# SDR SWAA2013032113955

- Difficulty date: March 13, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 141A5751Y2
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL AFT SUPPORT INTERCOSTAL CRACKED.  REMOVED AND REPLACED SUPPORT IAW SOPM.
